# SDR CALA2025111311181

- Difficulty date: November 9, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N37319
- Make and model: Boeing 737-8
- Aircraft serial: 67598
- Aircraft time: 7,684 hours, 2,608 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Clogged
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAVATORY E OVERFLOWING.   CLEARED BLOCKAGE,  TOILET OPERATES NORMALL.  OPEN AND INSPECTED PANELS IN AFT CARGO PIT.  NO WASTEWATER FOUND.  AMM REF 38-32-00
